# SDR DALA2022092706331

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N304DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55080
- Aircraft time: 4,713 hours, 2,333 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8304 -ATB- DUE TO FIRST OFFICERS WINDOW SHATTERING. CORRECTIVE ACTION: R/R FO WINDSHIELD AND WINDSHIELD TEMPERATURE CONTROLLER, WIPC 2 A326. (LP# 9063599)
